# SDR AALA202408276799

- Difficulty date: August 26, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 35,016 hours, 14,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tab
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR MISSING RED TAB.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
